Two slow stabilizing switching laws for discrete time positive switched systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

18 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)2909-2927
Journal / PublicationInternational Journal of Robust and Nonlinear Control
Issue number17
Online published18 Jun 2013
Publication statusPublished - 25 Nov 2014


On the basis of a linear copositive Lyapunov function (LF) and a diagonal quadratic LF, respectively, two slow stabilizing switching laws are proposed for discrete time positive switched systems composed of m(m2) subsystems. Under these two stabilizing switching laws, the LFs are allowed to increase in state-driven intervals while the stability of positive switched systems is maintained. In addition, it is shown that positive switched systems under these two slow switching laws are robust against certain classes of perturbations. Furthermore, when the states of the systems are not available, observer-based stabilizing switching laws for positive switched systems are also proposed. Some numerical examples are finally given to illustrate the effectiveness of the proposed stabilizing switching laws.

Research Area(s)

  • positive switched systems, slow stabilizing switching laws, stabilization